Results 1 to 2 of 2

Thread: Bek the liver transplant kiddo has had another seizure Tacrolimus. Advice neded.

  1. #1
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    Australia
    Posts
    131

    Question Bek the liver transplant kiddo has had another seizure Tacrolimus. Advice neded.

    Hi neuro buddies old and new.

    Bek the Good Friday liver recipient is doing well in many areas. She is out of ICU. Her 'angel' liver is behaving itself. Bek is now at last breathing much better. She was on 15 litres of oxygen for a long time.

    Unfortunately one of the immunosuppresive drugs Tacrolimus has caused her to have another seizure, the second one she has ever had. Her mum is obviously very upset.

    I don't know if anyone here has any experience with Tacrolimus as it is a transplant drug. I wonder if another drug would be a better substitute. Of course this is all way beyond my understanding and knowledge area.

    Please pray for the theraputic level to be right WITHOUT any seizure activity.

    God bless and seeya,

    Paul, with no voice and on antibiotics!, Alison having to look after Grant, Paul and Alison's mum, and Alison is exhausted, and Grant who is in champ mode but still coughing and spluttering.

    Ps Rose, I haven't had time to answer your questions regarding Grant's spluttering, but will try and answer soon :)
    Last edited by Paul from Australia; 04-27-2012 at 05:02 PM.
    Grant's story in pictures and music. A must see :)
    http://www.youtube.com/watch?v=fiZGlwj6VCQ
    Seeya there :)

  2. #2
    Distinguished Community Member Earth Mother 2 Angels's Avatar
    Join Date
    Oct 2006
    Posts
    3,043
    Blog Entries
    1

    Default

    ((((((Paul, Grant & Alison))))))

    So sorry to hear that you've been ill, Paul. I don't even remember the questions I asked you so please don't fret over answering them. I pray that the antibiotics kick in quickly for you and knock that bug to New Zealand.

    My thoughts are with Alison too, as her plate is quite full now. It's hard to do it all, when your mate is out of commission. Been there, done that, and have the t shirt. Please give Alison my love and support.

    Delighted to hear that Grant is in Champ Mode, despite the coughing and spluttering. (Champ's pal in America, Jon, is doing the same. So they are in good company together.) I am praying for that all to subside.

    Of course, I have no transplant experience nor any familiarity with the drug causing Bek's seizures. Perhaps a search on the internet will bring up some sites for transplant patients, which might offer more insight?

    I'm praying for Bek's full recovery and for those seizures to cease.

    Get Well Soon, Paul~

    Love & Light,

    Rose
    Mom to Jon, 48, (seizure disorder; Gtube; trache; colostomy; osteoporosis; hypothyroid; enlarged prostate; lymphedema, assorted mysteries) and Michael, 32, (intractable seizures; Gtube), who were born with an undiagnosed progressive neuromuscular disease and courageous spirits. Our Angel Michael received his wings in 2003 and now resides in Heaven. Our Angel Jon lives at home with me and Jim, the world's most wonderful dad.

Similar Threads

  1. Replies: 3
    Last Post: 03-20-2013, 11:28 PM
  2. baclofen bad for liver?
    By MS w/MS in forum Multiple Sclerosis
    Replies: 12
    Last Post: 02-20-2013, 05:54 PM
  3. Shaking During Seizure
    By Porkette in forum Epilepsy
    Replies: 4
    Last Post: 04-24-2012, 03:56 PM
  4. OT: Come and listen to Bek the liver transplant kiddo singing :)
    By Paul from Australia in forum Child Neurology
    Replies: 1
    Last Post: 04-18-2012, 08:46 AM
  5. Replies: 3
    Last Post: 08-24-2011, 03:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.